# SDR DALA2020022421368

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 88,501 hours, 39,148 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 674, L/P 1499351) LH WING #1 PYLON #2 HOLE HAS A CORROSION INDICATION AT 3 O CLOCK POSITION LOOKING AFT. INDICATION ON FITTING. AA# 5720-01100-0101A. CORRECTIVE ACTION: REPAIRED I/B AND O/B DRAG FITTINGS AND UPPER SKIN ON LEFT WING IAW ER/A# 585022-14AD REV ORIGINAL C/W ALL CDCCL AND SFAR 88 REQUIREMENTS.
